# SDR 2007UALA02025

- Difficulty date: June 15, 2007
- Submitted: June 20, 2007
- Operation: Air carrier
- Aircraft: N377UA
- Make and model: Boeing 737322
- Aircraft serial: 24642
- Aircraft time: 48,967 hours, 34,362 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 727
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN RT SIDE STA 727 FRAME IS CRACKED AT UPPER I/B CORNER FRAME CUTOUT FOR STR 14R.  MAJOR REPAIR ACCOMPLISHED:  FABRICATED & INSTALLED ANGLE & 2EA FILLER REPAIR.
